Top answers from doctors based on your search:
Disclaimer

Withdrawal symptoms after taking metyaprogestrone

A 46-year-old female asked:
Dr. Pamela Pappas
42 years experience Psychiatry
No: No, there should not be any withdrawal symptoms after taking antibiotics like amoxicillin.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 51-year-old male asked:
Dr. James Rotchford
41 years experience Addiction Medicine
Unlikely to help?: Amitriptyline at low doses can be helpful for some neuropathic pain. Neuropathic testicular pain if it exists is rare. I would be looking for other ... Read More
2
2 thanks
A 31-year-old female asked:
Dr. John Munshower
30 years experience Family Medicine
?Colonizing: I am not aware of any medication called colonizing? Check the spelling on your bottle and re-ask the question. (If the medication your are asking ab ... Read More
A 35-year-old member asked:
Dr. Richard Romano
9 years experience Internal Medicine
Famotidine : No there is not usually withdrawal from famotidine, but that does not mean that the improvement with famotidine will continue when you stop it.
1
1 thank
A 39-year-old member asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Half life is long: The half-life of the drug is so long that withdrawal symptoms are not possible. After prolonged use the elimination half-life of this drug can be up t ... Read More
1
1 thank
A 38-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Ativan (lorazepam): Although the dose is low, the duration of being on it is long, hence withdrawal is possible. Consult your prescribing doctor for safe gradual taper pl ... Read More
1
1 thank
A female asked:
Dr. Karen Butler
21 years experience Family Medicine
Well: If you were on pristiq for just a few weeks you do not need to wean off for concerns of withdrawal. Now if you are having some kind of symptoms go see ... Read More
A 51-year-old female asked:
Dr. Dan Fisher
27 years experience Internal Medicine
Opioids?: None or very mild symptoms if you decrease your dose gradually - if you stop suddenly you may develop abdominal pain, tearing, runny nose, salivation, ... Read More
A 38-year-old female asked:
Dr. Kenneth Adler
49 years experience Psychiatry
Yes: If you are only taking one daily, there may be mild symptoms, more with larger daily amounts. There is risk of seizures or serious problems with abrup ... Read More
2
2 thanks
A 30-year-old female asked:
Dr. Romanth Waghmarae
39 years experience Pain Management
Suboxone: as long as you have been taking the same amount at the same time every day - then its unlikely to be withdrawal. The question is at what time do you f ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month